| Model Number |
G146 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was not able to be interrogated with a consult unit.Subsequently this device was explanted and successfully replaced.No additional adverse patient effects were reported.